Q. I am having headache for the past 7 days. Please help me.

Answered by
Dr. Sagar Ramesh Makode
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jan 21, 2017 and last reviewed on: Mar 24, 2021

Hi doctor,

I am a 24 year old male. I am having a headache for the past seven days. It remains the whole day and gets actuated just before sleep, while using a mobile phone and during the study. Pain is consistently spread across the scalp and is mild. For the past few days, I am taking treatment for dandruff as well. I am using a medicated anti-dandruff shampoo and Levocet tablet. Is there any correlation of my headache with this? My routine is somewhat peculiar. I sleep at 4 AM and then wake up at 10 AM. Also, I sleep for 2 hours in the evening. I take two meals one in the late afternoon and one at night. I often try to streamline my routine by seeking to sleep early, but I am unable to do this. Kindly suggest a remedy for this also.

#

Hi,

Welcome to icliniq.com.

  • First dandruff treatment is not related to this. I guess your routine is the problem because such routine can lead to a constant headache and not good for health. You try to change it.
  • Is there any stress or worries which trouble you? Do you find any blurring or difficulty in seeing near or far objects, sinusitis, nasal stuffiness or rhinorrhea problem? Do you have any digestion problem or constipation?
  • It is not a migraine, and the two possibilities that I have kept from the information you provided are refractory error and tension-type headache.
  • Refractory errors, which mean you will need spectacles or if already having then need to change the number so get your eyes examined once.
  • Second is a tension-type headache, which is the cause of a headache in 70% to 80% patients even if there is no apparent stress or tension. Treatment for this is tablet Tryptomer 10 mg (Amitriptyline) bedtime or during sleeping, which is to be increased gradually if there is no excessive sleepiness, so you can get it prescribed by a local doctor.
  • I guess you do not smoke or do any other drugs. Maintain a healthy lifestyle and if possible do exercises and yoga.
  • You can also get prescribed medicine like tablet Naproxen 250 if you does not respond, then switch to 500 mg whenever needed for pain after food up to twice a day.

For further information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

Hi doctor,

Thank you for such a detailed reply. Yes, I am having this routine for more than two years with few exceptions in between and the exceptions are very few. Yes, I have specs having power 0.25 cylindrical in the right eye. Since I can take down things in the classroom from 6-7 meters away quite comfortably, I use my specs sparsely. Regarding constipation; it is not that evident. I can have this at the maximum once or twice in a month, but I have a problem of acidity which comes and goes. Since I am preparing for my exam, tension is there regarding various factors like my level of preparation among others. But, these are very mild. I am a teetotaller and do not take any drugs per se.

#

Hi,

Welcome back to icliniq.com.

  • It is not if you see correctly or not because in initial stages your eyes try excessively hard to see objects clearly and you do not face any difficulty in seeing objects. But in that attempt, there is eye strain, and this leads to a headache.
  • My advice is, if you have spectacles, then you should use it. Also, I suggest tablet Pantoprazole 40 mg before breakfast once a day for gastritis and acidity problem.
  • If your headache does not respond, then you need to be started on medicine, which I mentioned with your doctor consent.

For further information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician


Was this answer helpful?

 | 


Related Questions:
Can antral gastritis cause hunger?

Hello doctor, I was diagnosed with antral gastritis, lots of acid in stomach and reflux ... It will control acidity and reflux ...   Read full

Is headache a side-effect of Nevanac ophthalmic suspension?

.. (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a ...   Read full

Taking Pantoprazole for GERD. Is any drug interactions between Pantoprazole and Voltaren?

In fact, anyone who takes painkillers like Diclofenac has to take Pantoprazole to prevent Diclofenac-induced gastritis ...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

7 Days COVID Care
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


Frequently Asked Questions About COVID-19 Vaccines
COVID-19 vaccines can be a real lifesaver. Read this to know the answers to the common questions and doubts on COVID-19 ...  Read more»
Female Sexual Arousal Disorder: Break the Shackles and Seek Help!!
This article throws light on Female Sexual Interest/Arousal Disorder, a common but least discussed sexual health topic a...  Read more»
Covaxin Vs Covishield
The coronavirus vaccines, Covaxin and Covishield, have received a green signal for restricted emergency use in India. In...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.